Sunday, October 5, 2008

Maybe it's the Clomid

Oh my. I know, woman say it all the time on the forums...

Clomid's emotional havoc doubles in the infamous two week wait. I didn't believe it. My doctors, the medications insert, the web, all said that the side effects were limited to when you are actually taking the Clomid.

So why am I crying at the drop of a hat? Maybe it's the Clomid.

The again, maybe it's not. Maybe it's the cold that I, yes, still have. I am on day 11 of it folks... at least it's now confined to JUST congestion. Thanks ye gods for that.

I don't know. But think I'm just going to go to bed now, while I'm not crying. Cause if I stay up, I am going to bawl. And besides, I am sooo sleepy. I worked the gravyard shift last night, ruined my sleep pattern, and am ready to clonk out again in a sad effort by my body to fix said sleeping pattern.

Toodles.

4 comments:

Lori said...

Sleep well, Another Dreamer. Hope all goes well with this cycle.

Antigone said...

Maybe it's the clomid induced hormones *and* the friggin cold *and* the stress.

Take care of yourself.

Lorraine said...

It's just impossible to be emotionally objective when your under the influence of fake hormones. That's been my mantra for three days, not that it's really helping...

Hoe you feel better after a good night's sleep!

Tara said...

I hope you are feeling better today! Its the clomid - don't let them try to fool you otherwise!!!